# SDR USAA2012040200004

- Difficulty date: March 30, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 62,521 hours, 27,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100060001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BC7 CHECK - MAIN CABIN WALL MOUNTED EXIT LENS ARE BROKEN.  REPLACED MAIN CABIN WALL MOUNTED EXIT LENS IAW A320 / AMM 33-51-13.
